[Home ] [Archive]    
:: Volume 9, Issue 1 (9-2012) ::
JSRI 2012, 9(1): 43-60 Back to browse issues page
Bayesian and Iterative Maximum Likelihood Estimation of the Coefficients in Logistic Regression Analysis with Linked Data
M Mohammadzadeh *1, A Fallah
1- , mohsen_m@modares.ac.ir
Abstract:   (2937 Views)

This paper considers logistic regression analysis with linked data. It is shown that, in logistic regression analysis with linked data, a finite mixture of Bernoulli distributions can be used for modeling the response variables. We proposed an iterative maximum likelihood estimator for the regression coefficients that takes the matching probabilities into account. Next, the Bayesian counterpart of the frequentist model is developed. Then, a simulation study is performed to check the applicability and performance of the proposed frequentist and Bayesian methodologies encountering mismatch.

 

Keywords: Record linkage, logistic regression, mixture distributions, EM algorithm
Full-Text [PDF 231 kb]   (675 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/22 | Accepted: 2015/12/22 | Published: 2015/12/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohammadzadeh M, Fallah A. Bayesian and Iterative Maximum Likelihood Estimation of the Coefficients in Logistic Regression Analysis with Linked Data. JSRI. 2012; 9 (1) :43-60
URL: http://jsri.srtc.ac.ir/article-1-68-en.html


Volume 9, Issue 1 (9-2012) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4287